Well-posedness of abstract hyperbolic models with time-dependent damping

Publication: Research - peer-reviewJournal article – Annual report year: 2007

View graph of relations

Original languageEnglish
JournalJournal of Pure and Applied Mathematics
Publication date2006
Volume30
Journal number4
Pages567-580
ISSN1311-8080
StatePublished
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 2702755